# SDR USAA051598

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 75,497 hours, 75,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 015T1507114
- Condition: Damaged
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WS 1045.2 NR 12 SLAT RT WING.  FAB'D A 4" ROUND DOUBLER PER SRM 57-43-02, DEFECT SIZE: 1.09"L BY .025"W (REPAIRED AS HOLE).
